Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pikachu86

Accutane and Irregular periods help?

Recommended Posts

Hello everyone,

So I struggled with cystic acne all over my face and decided to go on the medication Accutane. I am taking a 40mg dosage and this is my 3rd month on the medication. I am also on a birth control pill as well. This month was weird... my period came a week early so I decided to skip my placebo pills( because who wants their period twice in one month)? Anyways, since then I have been "spotting" ever since its like my period is never ending. Its been about 2 -3 weeks now and I am getting concerned. Not to mention the color while bleeding is a dark brownish red. Has this happened to anyone else?? I see my dermatologist in a week but cant take being on my period for so long.

Share this post


Link to post
Share on other sites

I am on birth control as well, it is my first week and my period was three days late and heavier than its ever been. I have always been able to wear a panty liner even on my second or third day. But today I bled through a super tampon in 2 hours which I have never done before not even over the course of 6 hours. I would call and ask your dermatologist because it does not seem that it is one of the listed side effects! Let me know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×